# SDR R61A201303250316

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 22,492 hours, 16,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT THE PHOTO LUMINESCENT STRIP HALF WAY BACK ON THE RIGHT SIDE OF THE AIRCRAFT IS COMING UP.  MAINTENANCE RE-SECURED STRIP PER EMB AMM 33-50-21 AND OPS CHECKED GOOD.
